# SDR ASAA2016080917652

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,290 hours, 3,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014658
- Condition: Failed
- Location: Ram Air
- Part time: 8,677 hours, 2,834 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT FLICKERING ON AND OFF DURING DESCENT.   LEFT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED ON MASTER CAUTION RESET.  ACCFT GROUNDED.  INSTALLED AFT LT LOUVER ACTUATOR,  INSTALLATION TESTED GOOD, IAW AMM 21-51-27. ACCOMPLISHED IAW FIM 21-51-TASK 803, SYSTEM OPS NORMAL.  NO DISCREPANCIES NOTED.
